Alert archive / Georgia / Wind Advisories in 2025
Wind Advisory 2, NWS Charleston, SC
NWS Charleston, SC issued this wind advisory at Feb 15, 2025, 3:15 PM EST for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Feb 16, 2025, 5:00 AM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2025, 3:15 PM EST (20:15 UTC)
- In effect from
- Feb 16, 2025, 5:00 AM EST
- Expired
- Feb 16, 2025, 6:00 PM EST
- In force
- 13 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
032 WWUS72 KCHS 152015 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 315 PM EST Sat Feb 15 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-160415- /O.NEW.KCHS.WI.Y.0002.250216T1000Z-250216T2300Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Millen, Springfield, Yemassee, Fort Stewart, Rincon, Metter, Reidsville, Savannah, Darien, Chelsea, Walterboro, Fort Mcallister, Claxton, Hilton Head Island, Summerville, Pembroke, Hampton, Pooler, Richmond Hill, Sylvania, Moncks Corner, Wilmington Island, Garden City, Charleston, Saint George, Daniel Island, Tybee Island, Townsend, Allendale, Edisto Beach, Mount Pleasant, Ridgeland, Statesboro, Oak Level, Jasper, North Charleston, Levy, Hinesville, Goose Creek, Beaufort, and Ludowici 315 PM EST Sat Feb 15 2025 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. Some gusts over 50 mph are possible Sunday morning. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...From 5 AM to 6 PM EST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ BAH
7 follow-up statements
637 WWUS72 KCHS 160252 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 952 PM EST Sat Feb 15 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-161100- /O.CON.KCHS.WI.Y.0002.250216T1000Z-250216T2300Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Hampton, Allendale, Garden City, Walterboro, Ridgeland, Reidsville, Savannah, Hilton Head Island, Claxton, Statesboro, Edisto Beach, Millen, Oak Level, Fort Stewart, Summerville, Daniel Island, Goose Creek, Pembroke, Hinesville, Jasper, Sylvania, Wilmington Island, Metter, Moncks Corner, Tybee Island, Pooler, Darien, Rincon, Richmond Hill, Saint George, Fort Mcallister, North Charleston, Ludowici, Mount Pleasant, Levy, Springfield, Chelsea, Townsend, Charleston, Beaufort, and Yemassee 952 PM EST Sat Feb 15 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. Some gusts over 50 mph are possible Sunday morning. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...From 5 AM to 6 PM EST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
353 WWUS72 KCHS 160526 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1226 AM EST Sun Feb 16 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-161330- /O.CON.KCHS.WI.Y.0002.250216T1000Z-250216T2300Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Beaufort, Richmond Hill, Springfield, Wilmington Island, Rincon, Darien, Edisto Beach, Yemassee, Goose Creek, Hilton Head Island, Oak Level, Allendale, Charleston, Metter, Claxton, Walterboro, Summerville, Ludowici, Chelsea, Pooler, Jasper, Statesboro, Hinesville, Garden City, Saint George, Pembroke, Tybee Island, North Charleston, Savannah, Fort Mcallister, Levy, Reidsville, Townsend, Ridgeland, Fort Stewart, Mount Pleasant, Moncks Corner, Daniel Island, Sylvania, Hampton, and Millen 1226 AM EST Sun Feb 16 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 6 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. Some gusts over 50 mph are possible Sunday morning. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...From 5 AM early this morning to 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NED
779 WWUS72 KCHS 160756 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 256 AM EST Sun Feb 16 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-161600- /O.CON.KCHS.WI.Y.0002.250216T1000Z-250216T2300Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Beaufort, Richmond Hill, Springfield, Wilmington Island, Rincon, Darien, Edisto Beach, Yemassee, Goose Creek, Hilton Head Island, Oak Level, Allendale, Charleston, Metter, Claxton, Walterboro, Summerville, Ludowici, Chelsea, Pooler, Jasper, Statesboro, Hinesville, Garden City, Saint George, Pembroke, Tybee Island, North Charleston, Savannah, Fort Mcallister, Levy, Reidsville, Townsend, Ridgeland, Fort Stewart, Mount Pleasant, Moncks Corner, Daniel Island, Sylvania, Hampton, and Millen 256 AM EST Sun Feb 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. Some gusts over 50 mph are possible this morning. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Motorist should expect stronger wind gusts on high bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NED
204 WWUS72 KCHS 161109 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 609 AM EST Sun Feb 16 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-161915- /O.CON.KCHS.WI.Y.0002.000000T0000Z-250216T2300Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Levy, Hampton, Jasper, Statesboro, Goose Creek, Fort Mcallister, Claxton, Metter, Allendale, Sylvania, Millen, Chelsea, Daniel Island, Darien, North Charleston, Richmond Hill, Wilmington Island, Fort Stewart, Mount Pleasant, Garden City, Yemassee, Summerville, Saint George, Oak Level, Ludowici, Hilton Head Island, Moncks Corner, Hinesville, Townsend, Springfield, Rincon, Walterboro, Pooler, Pembroke, Edisto Beach, Charleston, Ridgeland, Savannah, Tybee Island, Reidsville, and Beaufort 609 AM EST Sun Feb 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. Some gusts over 50 mph are possible this morning, especially along the South Carolina coast. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Motorist should expect stronger wind gusts on high bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NED
068 WWUS72 KCHS 161728 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1228 PM EST Sun Feb 16 2025 GAZ099>101-114>119-137>141-161830- /O.CAN.KCHS.WI.Y.0002.000000T0000Z-250216T2300Z/ Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Including the cities of Fort Stewart, Rincon, Ludowici, Townsend, Pooler, Pembroke, Claxton, Garden City, Wilmington Island, Savannah, Statesboro, Hinesville, Reidsville, Darien, Richmond Hill, Tybee Island, Oak Level, Fort Mcallister, Springfield, and Metter 1228 PM EST Sun Feb 16 2025 ...WIND ADVISORY IS CANCELED... Winds have remained below and are expected to stay below advisory criteria. Therefore the wind advisory is canceled. $$ GAZ087-088-SCZ040-042>045-047>052-162300- /O.CON.KCHS.WI.Y.0002.000000T0000Z-250216T2300Z/ Jenkins-Screven-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Hilton Head Island, Jasper, Edisto Beach, Daniel Island, Walterboro, Beaufort, Ridgeland, Charleston, Yemassee, North Charleston, Allendale, Chelsea, Goose Creek, Millen, Mount Pleasant, Summerville, Saint George, Moncks Corner, Hampton, Sylvania, and Levy 1228 PM EST Sun Feb 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 15 to 20 mph with gusts up to 35 mph. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ BAH
087 WWUS72 KCHS 161932 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 232 PM EST Sun Feb 16 2025 SCZ047-048-051-162045- /O.CAN.KCHS.WI.Y.0002.000000T0000Z-250216T2300Z/ Inland Jasper-Beaufort-Coastal Jasper- Including the cities of Hilton Head Island, Chelsea, Beaufort, Jasper, Ridgeland, and Levy 232 PM EST Sun Feb 16 2025 ...WIND ADVISORY IS CANCELED... Winds will be below advisory criteria, therefore the wind advisory is canceled. $$ GAZ087-088-SCZ040-042>045-049-050-052-162300- /O.CON.KCHS.WI.Y.0002.000000T0000Z-250216T2300Z/ Jenkins-Screven-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Coastal Colleton-Charleston-Tidal Berkeley- Including the cities of Moncks Corner, Walterboro, Mount Pleasant, Yemassee, North Charleston, Allendale, Goose Creek, Hampton, Sylvania, Edisto Beach, Millen, Charleston, Summerville, Daniel Island, and Saint George 232 PM EST Sun Feb 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 15 to 20 mph with gusts up to 40 mph. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ BAH
702 WWUS72 KCHS 162233 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 533 PM EST Sun Feb 16 2025 GAZ087-088-SCZ040-042>045-049-050-052-162345- /O.EXP.KCHS.WI.Y.0002.000000T0000Z-250216T2300Z/ Jenkins-Screven-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Coastal Colleton-Charleston-Tidal Berkeley- Including the cities of Mount Pleasant, Allendale, Yemassee, Edisto Beach, North Charleston, Daniel Island, Hampton, Walterboro, Goose Creek, Moncks Corner, Sylvania, Charleston, Millen, Summerville, and Saint George 533 PM EST Sun Feb 16 2025 ...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... The threat has ended. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Feb 15, 1:11 PM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Feb 15, 1:11 PM EST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
111 PM EST Sat Feb 15 2025
.SYNOPSIS...
A warm front will lift into the area today. A strong cold front
will impact the area Sunday, followed by high pressure. Another
system could impact the area around the middle of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Today: Latest surface analysis shows the coastal front/
inverted trough axis starting to move onshore with temperatures
along coastal SC/ GA rising almost 20 degrees in the past 2 hrs.
Isentropic lift associated with this front will keep the day
mostly cloudy. At the surface, remnants of a Cold Air Damming
(CAD) front remain from the shallow cool wedge, but will quickly
erode as the front pushes through the area. Northeasterly winds
quickly shift southeasterly as the front passes through.
Scattered showers are forecast to develop through the day in
response to the aforementioned isentropic lift and chance PoPs
were kept in the forecast for the morning through the afternoon.
Low QPF associated with these PoPs, with 0.1 inches or less by
the end of the day.
Tonight: The upper-level trough situated over the central CONUS
will traverse eastward and deepen overnight as an attendant cold
front approaches the forecast region from the west.
Southeasterly winds will begin to surge ahead of the front, and
conditions will become quite breezy overnight. Due to strong
southerly flow, lows will be 10 to 15 degrees warmer than the
night before, with lows in the upper 50s/low 60s.
&&
.SHORT TERM /SUNDAY THROUGH TUESDAY/...
Sunday: A strong cold front is expected to move through the area
along with a line of convection that will rapidly move across the
forecast area earlier in the day. Instability will be lacking with
SBCAPE just 100-300 J/kg at its peak, but deep layer bulk shear of
60-80 kt will be present. SPC continues with a MRGL risk for severe
thunderstorms for the entire area, mainly to account for the strong
shear and dynamics with the upper trough. We maintain slight chance
for thunder, and there still could be some stronger showers/storms
that produce strong/damaging straight line wind gusts, especially
between mid morning through early afternoon. Mild temperatures are
forecast, in the low/mid 70s, and breezy southerly winds ahead of
the front shifting to westerly in the afternoon. Wind gusts could
reach up to 35 mph most places, strongest along the SC coast where
40-45 mph are certainly possible. A Wind Advisory could be needed
for a few counties. Additionally, winds over Lake Moultrie could
peak around 35-40 kt which will eventually be covered by a Lake Wind
or Wind Advisory. By Sunday night, the front will be well east of
the area with strong arctic high pressure building from the
northwest. Temperatures will quickly drop with strong CAA well
underway. We are forecasting lows to plummet to the low/mid 30s west
of I-95, and upper 30s to lower 40s eastward to the coast.
Monday and Tuesday: High pressure will prevail at the surface along
with quasi-zonal flow aloft. Under sunny skies Monday, highs will
only reach the mid to upper 50s, and then rebound quickly Tuesday
back toward normal in the low to mid 60s. Monday night will be
another cold night with min temps in the low to mid 30s inland and
low to mid 40s along the coast.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Another strong cold front could impact the region Wednesday.
Still too soon to assess the severe potential, but looks to be
another high shear/low CAPE scenario with little in the way of
instability. Blended model guidance was quite high that far out
with PoPs, but collaborated forecast went with likely to low end
categorical. The main concern for this period will be the very
cold/arctic high pressure that will dominate at least through
the end of the week. Lows in the mid 30s to lower 40s Wednesday
night could then possibly drop into the mid 20s to lower 30s
both Thursday and Friday night, which would be colder than it
has been since last month.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Today: The coastal trough and associated warm front has moved
inland this afternoon with winds turning from the southeast
across the TAF sites. A mixture of MVFR to VFR cigs has been
occurring through the morning hours, with a change to
prevailing MVFR cigs forecast as low level saturation continues.
There have also been a continued uptick in shower activity
thanks to the isentropic upglide. This has been well forecast by
high res guidance, even though it has been slightly delayed.
Later tonight, the best isentropic upglide will likely move
north and east with showers first coming to an end at KSAV
followed by the Charleston terminals.
Tonight: An impressive low level jet is forecast to move
overhead of the terminals with 925 - 850 mb winds averaging 60
kt. Overnight, winds are generally expected to be 20 to 30 kt
as mixing remains limited, however have kept the mention of LLWS
in the TAFs to account for the above. Out ahead of these strong
low level winds, cigs will likely deteriorate to IFR then start
to rise again as the low level winds increase. No precipitation
is expected.
Sunday: A cold front will cross the zones in the morning with a
line of showers and possibly a rumble of thunder. Wind gusts of
30 to 50 kt are possible with the passage of this convective
line with some localized higher gusts. The line of showers will
then rapidly clear the coast late Sunday morning and be clear
of the TAF sites by 18z Sunday.
Extended Aviation Outlook: A cold front will impact the area on
Sunday. Flight restrictions are likely, with at least periods of
MVFR, possibly IFR CIGS. Gusty southerly winds ahead of the front on
Sunday, shifting to westerly in the afternoon, with gusts up to 30
kt. Showers and isolated thunderstorms possible ahead of and with
the front, with stronger showers possibly producing stronger wind
gusts. Then, generally VFR to prevail through early Tuesday night.
Another front could impact the area Wednesday with flight
restrictions possible.
&&
.MARINE...
Today and tonight: As high pressure shifts offshore overhead,
northeasterly winds quickly shift southeasterly as a warm front
lifts northward across Atlantic waters. With seas 5-7 ft in the
outer Georgia waters, a Small Craft Advisory remains in place.
Ahead of the approaching cold front, southeasterly flow surges
and the gradient really tightens up by the evening.
Expect southeasterly winds of 15-20 kt with gusts up to 25-30
kt at all marine zones. Small Craft Advisories issued for the
nearshore South Carolina and Georgia waters beginning at 7PM
tonight. In addition, a Small Craft Advisory issued for the
Charleston Harbor starting at 11PM tonight. Expect seas 4-6 ft
over the nearshore waters and 6-8 ft over the outer Georgia
waters.
Sunday through Thursday: A strong cold front will push across the
waters early in the day Sunday along with a line of quick-moving
convection and strong southwest winds. Gale Watches are in effect
for all marine zones, including the Charleston Harbor, Sunday
morning until Sunday evening. A few stronger showers/storms are
possible with dangerous gusts 50 kt or greater, mainly during the
mid morning and mid afternoon time frame. Seas look to peak around 6-
10 feet Sunday afternoon. The front then passes east of the waters
by Sunday evening, however Small Craft Advisory conditions are
likely to remain through Sunday night/early Monday. High pressure
will then build over the region Monday through Tuesday with no
highlights/concerns expected. High pressure will move east of the
waters Tuesday night and Wednesday ahead of yet another front.
Southerly winds increase during the end of the period, with the
increasing potential for Small Craft Advisories Thursday for 25 kt
gusts and 5-7 ft seas.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 11 PM this evening to 7 AM EST
Sunday for AMZ330.
Gale Watch from Sunday morning through Sunday afternoon for
AMZ330.
Small Craft Advisory from 7 PM this evening to 7 AM EST Sunday
for AMZ350-352-354.
Gale Watch from Sunday morning through Sunday afternoon for
AMZ350-352-354-374.
Small Craft Advisory until 7 AM EST Sunday for AMZ374.
&&
NEAR TERM...Dennis/Haines/NED
SHORT TERM...BRS
LONG TERM...BRS
AVIATION...BRS/Haines/NED
MARINE...BRS/DennisHazardous weather outlook, Feb 15, 12:26 PM EST, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1226 PM EST Sat Feb 15 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-161730- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 1226 PM EST Sat Feb 15 2025 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. See the Graphical Hazardous Weather Outlook for more information about the following possible hazardous weather: - Excessive Cold - Wind && The Graphical Hazardous Weather Outlook can be found at: https://www.weather.gov/erh/ghwo/?wfo=chs
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:46 AM EST | Gale Watch | CHS | 12 hr | |
| Feb 15, 2:46 AM EST | Small Craft Advisory | CHS | 28 hr | |
| Feb 15, 3:10 PM EST | Gale Warning | CHS | 27 hr | |
| Feb 15, 6:34 PM EST | Marine Dense Fog Advisory | CHS | 3 hr |
Nearby
Wind Advisories in Georgia, 2025Wind Advisories in South Carolina, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.